# SDR JJBA20210810041

- Difficulty date: August 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH RIVET PLUGS ON R/H LOWER FWD FUSE 2, BTW FR 11-12 AND BTW STR 20R-21R.  PERFORMED CUT-OUT ON R/H LOWER FWD FUSE 2, BTW FR 11-12 AND BTW STR 20R-21R. PREDRILLED DOUBLER RIVETS LAYOUT IN SKIN ON R/H LOWER FWD FUSE 2, BTW FR 11-12 AND BTW STR 20R-21R. FABRICATED REPAIR DOUBLER & REPAIR FILLER. LOCATED AND DRILLED TO FINAL SIZE REPAIR DOUBLER & REPAIR FILLER. INSTALLED REPAIR DOUBLER & REPAIR FILLER ON R/H LOWER FWD FUSE 2, BTW FR 11-12 AND BTW STR 20R-21R. REPAIRED SKIN ON R/H LOWER FWD FUSE 2, BTW FR 11-12 AND BTW STR 20R-21R
